MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMOSPLIT XK, 16 FR, ST, 19CM, STAND KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMOSPLIT XK, 16 FR, ST, 19CM, STAND KIT; DIALYSIS CATHETER
Model Number 5683690
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Medical device expiry date: 02/2018.
 
Event or Problem Description
It was reported that post catheter implantation in the right jugular vein, the connectors of the device allegedly broke.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was completed for the lot number.This is the first reported complaint for this lot number and this issue to date.Investigation summary: a sample evaluation could not be performed as the samples were not returned therefore the investigation is inconclusive for the alleged cracked connector issue due to the fact that no sample was returned for evaluation.The root cause could not be determined based upon available information.Labeling review: a review of product labeling documents (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
HEMOSPLIT XK, 16 FR, ST, 19CM, STAND KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10113840
Report Number3006260740-2020-01927
Device Sequence Number3852499
Product Code MSD
UDI-Device Identifier00801741012716
UDI-Public(01)00801741012716
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K033294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5683690
Device Catalogue Number5683690
Device Lot NumberREAQ1074
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight40